# SDR SWIA2024042900017

- Difficulty date: April 17, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N286SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000752
- Aircraft time: 12,230 hours, 9,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL BULKHEAD CRACKED AT FRAME 52.   REMOVED AND REPLACED L/H WHEEL WELL BULKHEAD AT FRAME 52 REF: SRM 51-40-08
